# SDR UALA2011091204917

- Difficulty date: September 10, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 35,144 hours, 14,326 cycles
- Engine: Iae V2522A5
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Defective
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 OIL QUANTITY INDICATION INOP ON ENG ECAM SYSTEM PAGE.  OIL PRESSURE AND TEMP NORMAL. - ENG 1  SAMC TEXT: CREW REPORTS: ENG 1 OIL QTY IND JUMPING FROM 2 TO 12. 5 FLASHING ALL OTHER ENG IND NORMAL.  REVIEW HIST. OPBLM EMC ARSH AD. 09SEP11.  CHECKED OIL LEVEL AT TANK CHECKS FULL. OK. TO DEFER REF MEL 7931B.  REVIEWED WITH SAMC-EMC 10SEP SFO INF-  :WORK WITH CHRONIC CH1999.  DUE TO CHRONIC NR 1 OIL QTY INDICATION SYS. PIGGYBACK NEW WIRES FROM CONNECTOR 4002EN SOCKET(1) TO TM817 (B) & CONNECTOR 4002EN SOCKETS (3&4) TO CONNECTOR 405VC1 PINS (37&38) AND CONNECTOR 4002EN SOCKET(2) TO GROUND (GP1-1) PER GNMM. REF AWM 71-51-02. WILL NEED 20FT OF WIRE (565-2435)  24FT OF WIRE (565-2436), 5 EACH SOCKETS (565-2042), TERMINAL LUG (565-1344) AND 2 EACH PINS (BA-4020-18-50LD) OR ORDER CONN 405VC1 (110-2925) AND SHIF NEW PINS COME WITH NEW CONN. WILL ALSO NEED 1 EACH TERMINAL BLOCK (222-2161). CONTACT SAMC EMC TO CREATE A DF9 ITEM FOR A PERMANENT REPAIR AT NEXT ENGINE SHOP VISIT.
